# SDR DALA2023121510294

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 CORROSION ON STRINGER 26R BTW STA= 855/860 (BILGIE AREA) AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00487: STRINGER 26R BTW STA=830 TO 900 (BILGIE AREA) AT FWD CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM 53-00. (0107777)
